# SDR AALA20110716TUL02

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 460 TO 480, RIGHT BUTTLINE 15, WEB TOP CAP DAMAGED.  REPLACED INTERCOSTAL PER SRM 51-40-03 AND SRM 53-00-51.
